EconPapers    
Economics at your fingertips  
 

The Compound Binomial Risk Model with Randomly Charging Premiums and Paying Dividends to Shareholders

Xiong Wang and Lei He

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Based on characteristics of the nonlife joint‐stock insurance company, this paper presents a compound binomial risk model that randomizes the premium income on unit time and sets the threshold x for paying dividends to shareholders. In this model, the insurance company obtains the insurance policy in unit time with probability p0 and pays dividends to shareholders with probability p1 when the surplus is no less than x. We then derive the recursive formulas of the expected discounted penalty function and the asymptotic estimate for it. And we will derive the recursive formulas and asymptotic estimates for the ruin probability and the distribution function of the deficit at ruin. The numerical examples have been shown to illustrate the accuracy of the asymptotic estimations.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/748204

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:748204

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:748204